Publications of Giovanni Rinaldi

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1991, with author Rinaldi G., in the category Journal Articles (or show them all):   (Items found: 2)


1991  [top]
  • Naddef D., Giovanni Rinaldi: The symmetric traveling salesman polytope and its graphical relaxation: composition of valid inequalities, Mathematical Programming 51 (3), 359-400, 1991
  • Padberg M., Giovanni Rinaldi: A branch-and-cut algorithm for the resolution of large-scale symmetric traveling salesman problems, SIAM Review 33 (1), 60-100, 1991
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -